| Catalog Number |
MZ5316 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd extension set was separated the following information was received by the initial reporter with the following verbatim.It was reported by the customer that while attaching pt's iv to maxzero lumen dual extension, the hub fell off.Also leaking noted at the y-site of the lumen.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz5316 and lot# 24089522 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31aug2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.